advertisement
Question
Posted by: durbanboy | 2011/08/15

Hypertension

Hi, I am on hypertension medication and i have since had problems with early ejaculation and low sex drive. Is it causing all this? how can i cure this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dea Durbanboy,

Both the condition of hypertension as well as the medication utilised for treating hypertension are linked to affecting sexual function. I would suggest you discuss this with your physician who can consider some alternatives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement